# SDR SWIA201024137

- Difficulty date: April 23, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 18,956 hours, 13,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT INOP AND LENS BROKEN.  (FLT 4457)  RELAMPED AND REPLACED LENS.
